# SDR SWAA2012122610863

- Difficulty date: December 5, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,548 hours, 19,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1406
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT FWD AND AFT NUT PLATE HOLES BS 344 - 360. BL 0, WL 208.  REPAIRED CRACKED HOOD SUPPORT AT BS 344-360, BL 0 WL 208 IAW ER 12-03694 & EA 1-753-21265.
